# SDR GTIA050056

- Difficulty date: February 20, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Engine: Pwa JT8D217A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRESHOLD SUPPORT ANGLE, STA 1212, ON DOOR JAMB BEAM IS CORRODED.  REMOVED CORROSION AT SUPPORT ANGLE.  MATERIAL LOSS OUT OF LIMITS.  REMOVED SUPPORT ANGLE AT STA 1212.  FABRICATED NEW SUPPORT ANGLE, HEAT TREATED REPAIR PART.  INSTALLED SUPPORT ANGLE AT STA 1212 IAW SRM.  (K)
